# SDR IPXA2025052788839

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 66,146 hours, 16,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE BELOW GREEN BAND.  L1 DOOR ASSIST BOTTLE SERVICED PER AMM 12-25-04-600-801.
